# SDR 2002FA0000676

- Difficulty date: May 2, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N206YK
- Make and model: Cessna 206CESSNA
- Aircraft serial: T20608125
- Engine: Lyc TIO540AJ1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: MS913401
- Condition: Leaking
- Location: Engine
- Part time: 328 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GASKET FAILED CAUSING LOSS OF ENGINE OIL LEADING TO CATASTROPHIC ENGINE FAILURE.  AIRCRAFT LANDED SAFELY IN FIELD.  THERE IS NO REQUIREMENT TO GO BACK AND REPLACE THESE GASKETS.
